vitamins...feeling different, feeling derealization

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2003
Total Posts : 54
   Posted 5/13/2007 11:16 PM (GMT -6)   
hey there, this is the 3rd or 4th time now that i have knoticed after taking multi vitamins for aprox 2 weeks that i feel weird, different.
is there a possibility that i am getting to much of a certain vitamin in the multi vitamins i am taking? things seem like in a dream like state, things seem different, like im not really here.
i remember thinking this last time i tried taking multi vitamins, and it seems EVERYtime that i do, about into 1-2 weeks of taking them i start seeming like im having derealization effects.
i thought the last couple of times when i took the multi vitamins that perhaps that this was just a coinsidence, but the 4th time now???
any input would be great. thanks Francis

Regular Member

Date Joined Sep 2006
Total Posts : 168
   Posted 5/14/2007 12:06 AM (GMT -6)   
you should probably ask your doctor. it hasn't raised any red flags with my shrink. i don't think they worry too much about multi vitamins. imho you probably don't need it though. i mostly only take the multivitamins now when my throat is sore and i think i'm getting a cold!!


Regular Member

Date Joined Apr 2003
Total Posts : 54
   Posted 5/14/2007 9:24 AM (GMT -6)   
thanks for the reply Daisysmom, you said "it hasn't raised any red flags with my shrink", does that mean you have felt like this from them also? thanks

Regular Member

Date Joined Mar 2006
Total Posts : 70
   Posted 5/14/2007 9:29 AM (GMT -6)   


You could also ask a Pharmacist.  They really are a great resource.  Hope you get an answer soon.


Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 5/14/2007 11:07 AM (GMT -6)   
I dont see where there would be any harm from these mixing but
I would ask a pharmacist if you are that worried
Seems a liitle extreme as a side effect IMHO..but who knows
    Contribute today to support Healing Well Forums...Donate @
Co Mod ..Crohns Forum
Co Mod A/P Forum
Moderator ....Alzheimers Forum 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
Take that Lil step ..I will hold your hand and we will make big strides

Regular Member

Date Joined Sep 2006
Total Posts : 168
   Posted 5/14/2007 1:59 PM (GMT -6)   

sorry, what i meant was that you know every time you go to a doctor, even a dentist, they want you to list every darned little pill you take. i don't think "they" worry about multivitamins, but maybe if you are taking large quantities of frog oil or whatever the latest trend is. no, the multivitamins don't make me feel sick. I just hate it when i end up getting a cold or something after i've been taking them. then i feel like they didn't work!!

-- mk

Veteran Member

Date Joined Jan 2004
Total Posts : 4151
   Posted 5/14/2007 5:19 PM (GMT -6)   
Hi fdmcall,

Multi-vitamins are regulated so you don't get too much of vitamins that cause toxicity however it is possible to be over sensitive to one particular vitamin. I can't take multis with iron because I get extremely sick. Fortunately my iron levels are always okay in my bloodwork so no need. You may be getting enough in your food source where you don't have to take a multi-vitamin, something you may want to talk to your doc about. No use taking something that you don't need if it makes you feel bad. ;)

Hi mk,

Unfortunately the vitamins won't do much good at preventing a cold if you only take them when you start getting symptoms. The germs have already invaded your body and the sore throat is usually the sign that your body is healing. To be effective, you have to take them regularly as they have to build up in your system. Vitamin C is a good vitamin to regulate your immunity however you have to be careful how much you take due to toxicity. You may want to talk to your doc about it.

Take Care everyone
Co-Moderator ~ IBS Forum
Dx: IBS 1989, Diverticulosis 2004, Idiopathic Acute Colitis 2006, UCTD 2007
Meds: Plaquenil 400mg, Chlorzoxazone 500mg, Lyrica 50mg, Protonix 40mg, Naproxen 1000mg, Xanax XR 2mg, Miralax 17g, Supplements

Veteran Member

Date Joined Sep 2006
Total Posts : 510
   Posted 5/14/2007 7:45 PM (GMT -6)   

My GP has recommended certain vitamins to me and they've actually made me worse, one lot giving me tremors and all the withdrawal feelings.

I take a multi B, B12 and celery and have found these ok for me. When I got the multi B the chemist was really good and pointed out one lot that actually had herbs in it as well and she said they'd react with your meds so steer clear of them.

I guess vitamins are like any meds it's all trial and error.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 9:07 AM (GMT -6)
There are a total of 2,710,992 posts in 298,946 threads.
View Active Threads

Who's Online
This forum has 153515 registered members. Please welcome our newest member, CoolCat78.
285 Guest(s), 8 Registered Member(s) are currently online.  Details
Wings of Eagles, Lisabeans, Siqnik, Melg, Traveler, beatUC, Not-there-yet, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer